# SDR SWAA114895

- Difficulty date: July 7, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 64,872 hours, 56,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT MID CABIN OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
